# SDR A6WA200940752

- Difficulty date: November 8, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,637 hours, 18,415 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL PSI WARNING MSG DISPLAYED IN FLIGHT C/W QRH.  REDUCED POWER TO IDLE FOR REMAINDER OF FLIGHT.  AT IDLE OIL PSI INDICATED 36 PSI AND OIL TEMP AT 80 DEG.  LANDED ACFT BELOW 47,000 LBS.  FOUND O-RING AT EDP CARBON SEAL CUT REPLACED IAW AMM 72-60-00.  PERFORMED OIL CONSUMPTION RUN IAW AMM 71-00-00.  OPS AND LEAK CK GOOD.  (K)
